# SDR 2007UALA02362

- Difficulty date: July 1, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 24,298 hours, 3,231 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2E AFT & 35C EEL LIGHTS ARE INOPERATIVE.   [07-27-07]    RELAMPED. SYS OPS NORMAL.
